Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A smoothest curve approximation

Author: John C. Holladay
Journal: Math. Comp. 11 (1957), 233-243
MSC: Primary 65.00
MathSciNet review: 0093894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • James B. Scarborough, Numerical Mathematical Analysis, The Johns Hopkins Press, Baltimore, Md.; Oxford University Press, London, 1950. 2d ed. MR 0039361
  • F. B. Hildebrand, Introduction to numerical analysis, 2nd ed., McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1974. International Series in Pure and Applied Mathematics. MR 0347033

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society